MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3601CVC
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint product was not available for evaluation.Therefore, this report is based on customer-provided information only.Multiple images of the defect were provided by the customer and evaluated.The seal failure was determined to be due to products and/or components getting into the seal area during the pouching process.This process was evaluated and found that the root cause of the failure is due to the product not being inserted straight or completely into the machine.Corrective actions are being implemented at the manufacturing site to address this issue and prevent recurrence.Production documentation was reviewed and identified no nonconformances noted and all reviewed samples passed inspection.Historical complaint data review identified no other complaints for this failure mode for this sku in the past 5 years.This complaint has been reported by the customer for one other sku which is run on the same machine and for which the root cause and corrective action will be the same.The operators have been made aware of the complaint to prevent recurrence and corrective action is being implemented at the manufacturing site.No further corrective or preventive actions are required at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer refence file (b)(4).
 
Event or Problem Description
Compliant was reported by a distributor in japan for a nonconformance identified during incoming inspection at their facility in japan.Details of nonconformity: sealing failure - qty: 19.

Brand Name
GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16208723
Report Number2182318-2022-00153
Device Sequence Number4340757
Product Code KMK
UDI-Device Identifier00618125135011
UDI-Public00618125135011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3601CVC
Device Catalogue Number3601CVC
Device Lot Number53713809
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown